MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAFILL18 5MM X 20CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAFILL18 5MM X 20CM; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number DLF180520
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Type of Reportable Event Serious Injury
Event or Problem Description
The event was reported via the aaa study, a (b)(6) male patient with a past medical history of hypertension, chronic obstructive pulmonary disease (copd), and smoking (previous) underwent endovascular coil embolization of an infrarenal 48mm abdominal aortic aneurysm (aaa) and experienced an endoleak (type unknown) 362 days after the procedure.The procedure was an initial abdominal endovascular aneurysm repair (evar) of aaa.The etiology of the aaa was atherosclerosis.Stent graft used was the afx endovascular aaa system.A total of three spectra deltafill18 (cerenovus) coils: one (1) 6mm x 25cm deltafill 18 (dlf180625 / lot# unknown) and two (2) 5mm x 20cm deltafill 18 (dlf180520 / lot# unknown) were implanted at the lumbar artery.There were reportedly no procedural complications.The coil embolization was considered successful.Fluoroscopy time was 56 minutes.The patient was hospitalized nine days.The coils remain implanted and are thus not available for evaluation.No further information was provided.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient date of birth, weight, race, and ethnicity were not provided.Date of event: the date of the event/study is not known.Procode is krd/hcg.The expiration date of the device is not known as the device lot number is not available / not reported.The initial reporter name and email address are not available / reported.The initial reporter phone: (b)(6).Initial reporter address line 1: (b)(6).The device manufacture date is not known as the device lot number is not available / not reported.Conclusion: the event was reported via the aaa study, a (b)(6) male patient with a past medical history of hypertension, chronic obstructive pulmonary disease (copd), and smoking (previous) underwent endovascular coil embolization of an infrarenal 48mm abdominal aortic aneurysm (aaa) and experienced an endoleak (type unknown) 362 days after the procedure.The procedure was an initial abdominal endovascular aneurysm repair (evar) of aaa.The etiology of the aaa was atherosclerosis.Stent graft used was the afx endovascular aaa system.A total of three spectra deltafill18 (cerenovus) coils: one (1) 6mm x 25cm deltafill 18 (dlf180625 / lot# unknown) and two (2) 5mm x 20cm deltafill 18 (dlf180520 / lot# unknown) were implanted at the lumbar artery.There were reportedly no procedural complications.The coil embolization was considered successful.Fluoroscopy time was 56 minutes.The patient was hospitalized nine days.The coils remain implanted and are thus not available for evaluation.No further information was provided.Based on complaint information, the device remains implanted and is thus not available for evaluation.The device lot number was not available.The manufacturing documentation review could not be performed without the lot number.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.Information regarding the type of the endoleak and if there was target vessel involvement is currently unknown.Since this condition may require additional intervention or retreatment or can be reasonably expected to result in medical or surgical intervention, including hospitalization, and the relationship of the coils to the event cannot be excluded at this time.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This is one of 3 products involved with the reported complaint.The associated manufacturer report numbers are: 3008114965-2021-00762 and 3008114965-2021-00764.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
DELTAFILL18 5MM X 20CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN & SHURTLEFF, INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
gabriel alfageme
31 technology dr
irvine, CA 92618
949789-8687
MDR Report Key13112170
Report Number3008114965-2021-00763
Device Sequence Number3605667
Product Code KRD
UDI-Device Identifier10886704076926
UDI-Public10886704076926
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDLF180520
Device Catalogue NumberDLF180520
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2021
Initial Report FDA Received Date12/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTAFILL18 5MM X 20CM; DELTAFILL18 6MM X 25CM
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale